Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

5 weeks pregnant by IUI, no vaginal bleeding. Seacure 200 ill effects on fetus?

My doctor is asking me to take Seacura 200 (via putting it in the vagina in the night). I am in my 5th week of pregnancy (I got pregnancy through IUI ) and I do not have vaginal bleeding . Is it necessary to use this tablet in pregnancy and if yes how long should I use it. Whether it will have any impact on my child.
Asked On : Wed, 21 Mar 2012
Answers:  1 Views:  605
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Seacura contains natural micronized progesterone and helps in placental attachment to the uterus. Even if there is no vaginal bleeding, using this capsule will be helpful in preventing any early abortion.
Please do not worry as this will not hrm your fetus. You can continue using it till 14 weeks of pregnancy.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 21 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor